# SDR UHLA2012092600342

- Difficulty date: September 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 19,964 hours, 12,851 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT WING, HOLE A4, CRACK INDICATIONS, INBD AND OUTBD, SPAR 2 LWR FLANGE.  CUT OUT DAMAGE ON SPAR 2 AROUND A3 AND A4 HOLES.  CUT SECTION OF 3RD CAP TO ALLOW FOR DOUBLER INSTALLATION.  INSTALLED BUSHING IN A3 HOLE.  CUT OUT SECTION OF RIB 9.  INSTALLED SPAR 2 WEB DOUBLER, 3RD CAP STRAP AND THE LOWER WING SKIN DOUBLER.  ALL WORK PERFORMED IAW ETD 2012-170-013760 REV E.  FABRICATED AND INSTALLED FILLER SECTION FOR SPAR 2 IAW ETD 2012-170-13760 REV E.
